# SDR SWAA2023050121099

- Difficulty date: March 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON EMERGENCY EXIT DOOR RT AND LT SIDE (2EA) 2023-219631<[01] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT AND LT SIDE (2EA) IAW B737-700 AMM 33-51-06-960-805 SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED
